# SDR DALA2022122108277

- Difficulty date: December 18, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 33,009 hours, 4,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 4L DOOR PIN WILL NOT STAY IN. CORRECTIVE ACTION: R/R SLIDE ARM LEVER SAFETY PIN. REF A330 AMM 52-13. (2544129)
